# SDR 04FDEA00589

- Difficulty date: March 5, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP (FLAP SIDE) O/B HINGE BRACKET LOWER I/B HOLE FOUND CORROSION.  CORROSION REMOVED AS PER EA 1-5750-75312, TITLE : WINGS - I/B TE FLAP - RT O/B BRACKET (FLAP SIDE) - PIVOT BORE CORROSION - REPAIR.
